# SDR C2XA09SH022

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT GROUND SPOILER ATTACHMENT BRACKET HAS MIG HAT BUSHING. R&R RT GROUND SPOILER ATTACHMENT BRACKET IAW EMB 145 AMM 57-51-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
